EconPapers    
Economics at your fingertips  
 

Asymptotic behavior of M-estimators in AR(p) models under nonstandard conditions

Marc Hallin () and Faouzi El Bantli

ULB Institutional Repository from ULB -- Universite Libre de Bruxelles

Abstract: The authors derive the limiting distribution of M-estimators in AR(p) models under nonstandard conditions, allowing for discontinuities in score and density functions. Unlike usual regularity assumptions, these conditions are satisfied in the context of L1-estimation and autoregression quantiles. The asymptotic distributions of the resulting estimators, however, are not generally Gaussian. Moreover, their bootstrap approximations are consistent along very specific sequences of bootstrap sample sizes only.

Date: 2001-03
Note: FLWIN
References: Add references at CitEc
Citations: Track citations by RSS feed

Published in: Canadian Journal of Statistics (2001) v.29 n° 1,p.155-168

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Working Paper: Asymptotic behaviour of M-estimators in AR(p) models under nonstandard conditions (2001)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ulb:ulbeco:2013/2105

Ordering information: This working paper can be ordered from
http://hdl.handle.ne ... .ulb.ac.be:2013/2105

Access Statistics for this paper

More papers in ULB Institutional Repository from ULB -- Universite Libre de Bruxelles Contact information at EDIRC.
Bibliographic data for series maintained by Benoit Pauwels ().

 
Page updated 2019-06-13
Handle: RePEc:ulb:ulbeco:2013/2105